# SDR AALA980220

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1703663
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY EXIT LIGHT AT PASSENGER SEAT 23H INOPERATIVE.  REPLACED BROKEN EMERGENCY EXIT LIGHT CONTACT SOCKET AT PASSENGER SEAT 23H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
